ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Ghosh, Mrinal K and Rao, Mallikarjuna KS (2003) A probabilistic approach to second order variational inequalities with bilateral constraints. In: Proceedings Mathematical Sciences, 113 (4). pp. 431-442.

This list was generated on Sun Dec 5 22:10:10 2021 IST.